Alert archive / Iowa / Winter Storm Warnings in 2008
Winter Storm Warning 5, NWS Quad Cities, IA
NWS Quad Cities, IA issued this winter storm warning at Mar 20, 2008, 4:03 AM CDT for 4 counties in Iowa; Carroll County, Jo Daviess County, Stephenson County, Illinois. It took effect at Mar 21, 2008, 1:00 AM CDT. It was in force for 9 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 20, 2008, 4:03 AM CDT (09:03 UTC)
- In effect from
- Mar 21, 2008, 1:00 AM CDT
- Expired
- Mar 21, 2008, 9:49 AM CDT
- In force
- 9 hr
- Issued by
- NWS Quad Cities, IA
Counties Buchanan County, IA, Delaware County, IA, Dubuque County, IA, Jackson County, IA, Carroll County, IL, Jo Daviess County, IL, Stephenson County, IL
The radar
The Quad Cities radar (KDVN), 81 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 21, 7:38 AM CDT | SNOW 1 | German Valley, IL | MELTED EQUIVALENT 0.13 INCHES - ROADS ARE ICY |
| Mar 21, 9:29 AM CDT | SNOW 1 | Freeport, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.1 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1423 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KDVN 200903 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 403 AM CDT THU MAR 20 2008 ...SIGNIFICANT SNOW AND ICE EVENT LATE TONIGHT AND FRIDAY... .A STRONG...BUT FAST MOVING STORM WILL IMPACT THE REGION TONIGHT THROUGH FRIDAY. RAIN WILL CHANGE TO SNOW BY MIDNIGHT TONIGHT GENERALLY ALONG AND NORTH OF HIGHWAY 20 IN IOWA AND ILLINOIS. AFTER MIDNIGHT...HEAVY SNOW ACCUMULATIONS WILL BE LIKELY...ALONG WITH SCATTERED THUNDER OCCURRING WITH THE HEAVY SNOW. TOTAL SNOWFALL AMOUNTS OF 5 TO 10 INCHES ARE EXPECTED IN THE WARNED AREA WITH LOCALLY HIGHER AMOUNTS POSSIBLE WITH EXTENDED THUNDER-SNOW BY FRIDAY EVENING IN NORTHEAST IOWA AND NORTHWEST ILLINOIS. IAZ040>042-054-ILZ001-002-007-201715- /O.UPG.KDVN.WS.A.0005.080321T0600Z-080322T0000Z/ /O.NEW.KDVN.WS.W.0005.080321T0600Z-080322T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-JACKSON-JO DAVIESS-STEPHENSON-CARROLL- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... MAQUOKETA...GALENA...FREEPORT...MOUNT CARROLL 403 AM CDT THU MAR 20 2008 ...WINTER STORM WARNING IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW...POSSIBLY MIXED WITH SLEET INITIALLY...WILL DEVELOP LATE TONIGHT AND CONTINUE FRIDAY. THE SNOW MAY BE HEAVY AT TIMES...PRODUCING LOW VISIBILITIES AND ACCUMULATIONS OF 5 TO 10 INCHES...WITH ISOLATED HIGHER AMOUNTS POSSIBLE. THUNDER-SNOW IS POSSIBLE AT TIMES LATE TONIGHT AND INTO FRIDAY MORNING WITH RAPID SNOW ACCUMULATIONS OF 1 TO 2 INCHES AN HOUR. TEMPERATURES WILL FALL BELOW FREEZING ALLOWING FOR ROADWAYS TO BECOME SNOW AND ICE COVERED. A WINTER STORM WARNING MEANS 6 TO 8 INCHES OR MORE OF SNOW FALLING AT INTENSE RATES OF 2-3 INCHES PER HOUR...COMBINED WITH STRONG WINDS AND POSSIBLY...SLEET...AND/OR FREEZING RAIN IS EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY DANGEROUS OR IMPOSSIBLE...SO ONLY TRAVEL IN AN EMERGENCY AND TAKE YOUR WINTER SURVIVAL KIT. $$ IAZ051>053-065-066-ILZ009-201715- /O.NEW.KDVN.WS.A.0006.080321T0600Z-080322T0000Z/ BENTON-LINN-JONES-CEDAR-CLINTON-WHITESIDE- INCLUDING THE CITIES OF...VINTON...CEDAR RAPIDS...ANAMOSA... TIPTON...CLINTON...STERLING...ROCK FALLS 403 AM CDT THU MAR 20 2008 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY EVENING. A COMBINATION OF SNOW...SLEET AND SOME FREEZING RAIN...POSSIBLY HEAVY AT TIMES...CAN BE EXPECTED LATE TONIGHT AND FRIDAY. THE THREAT AREA IS MAINLY ALONG HIGHWAY 30 IN IOWA AND ILLINOIS. PERIODS OF THUNDER-SNOW AND THUNDER-SLEET ARE ALSO POSSIBLE. SNOW AND SLEET AMOUNTS OF 1 TO 4 INCHES IS POSSIBLE WITH ICE ACCUMULATIONS LESS THAN A QUARTER OF AN INCH. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET ...AND/OR ICE ACCUMULATIONS THAT WOULD SERIOUSLY IMPACT TRAVEL. MONITOR LATER FORECASTS FOR UPDATES. $$ NICHOLS/HAASE
6 follow-up statements
000 WWUS43 KDVN 201542 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1042 AM CDT THU MAR 20 2008 ...SIGNIFICANT WINTER STORM LATE TONIGHT AND FRIDAY... .A STRONG...BUT FAST MOVING STORM WILL IMPACT THE REGION TONIGHT THROUGH FRIDAY. RAIN WILL CHANGE TO SNOW BY MIDNIGHT TONIGHT GENERALLY ALONG AND NORTH OF HIGHWAY 20 IN IOWA AND ILLINOIS. AFTER MIDNIGHT...HEAVY SNOW ACCUMULATIONS WILL BE LIKELY...ALONG WITH SCATTERED THUNDER OCCURRING WITH THE HEAVY SNOW. TOTAL SNOWFALL AMOUNTS OF 5 TO 10 INCHES ARE EXPECTED IN THE WARNED AREA WITH LOCALLY HIGHER AMOUNTS POSSIBLE WITH EXTENDED THUNDER- SNOW BY FRIDAY EVENING IN NORTHEAST IOWA AND NORTHWEST ILLINOIS. IAZ040>042-054-ILZ001-002-007-202345- /O.CON.KDVN.WS.W.0005.080321T0600Z-080322T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-JACKSON-JO DAVIESS-STEPHENSON-CARROLL- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... MAQUOKETA...GALENA...FREEPORT...MOUNT CARROLL 1042 AM CDT THU MAR 20 2008 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY. SNOW...POSSIBLY MIXED WITH SLEET INITIALLY...WILL DEVELOP LATE TONIGHT AND CONTINUE FRIDAY. THE SNOW MAY BE HEAVY AT TIMES... PRODUCING LOW VISIBILITIES AND ACCUMULATIONS OF 5 TO 10 INCHES... WITH ISOLATED HIGHER AMOUNTS POSSIBLE. THUNDER-SNOW IS POSSIBLE AT TIMES LATE TONIGHT AND INTO FRIDAY MORNING WITH RAPID SNOW ACCUMULATIONS OF 1 TO 2 INCHES AN HOUR. TEMPERATURES WILL FALL TO FREEZING ALLOWING FOR ROADWAYS TO BECOME SNOW AND ICE COVERED. A WINTER STORM WARNING MEANS 6 TO 8 INCHES OR MORE OF SNOW FALLING AT INTENSE RATES OF 2-3 INCHES PER HOUR...COMBINED WITH STRONG WINDS AND POSSIBLY...SLEET...AND/OR FREEZING RAIN IS EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY DANGEROUS OR IMPOSSIBLE...SO ONLY TRAVEL IN AN EMERGENCY AND TAKE YOUR WINTER SURVIVAL KIT. $$ IAZ051>053-065-066-ILZ009-202345- /O.CON.KDVN.WS.A.0006.080321T0600Z-080322T0000Z/ BENTON-LINN-JONES-CEDAR-CLINTON-WHITESIDE- INCLUDING THE CITIES OF...VINTON...CEDAR RAPIDS...ANAMOSA... TIPTON...CLINTON...STERLING...ROCK FALLS 1042 AM CDT THU MAR 20 2008 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY EVENING... A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY EVENING. A COMBINATION OF SNOW AND SLEET...POSSIBLY HEAVY AT TIMES...CAN BE EXPECTED LATE TONIGHT AND FRIDAY. THE THREAT AREA IS MAINLY ALONG HIGHWAY 30 IN IOWA AND ILLINOIS. PERIODS OF THUNDER-SNOW AND THUNDER-SLEET ARE ALSO POSSIBLE. SNOW AND SLEET AMOUNTS OF 1 TO 4 INCHES IS POSSIBLE. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET ...AND/OR ICE ACCUMULATIONS THAT WOULD SERIOUSLY IMPACT TRAVEL. MONITOR LATER FORECASTS FOR UPDATES. $$
000 WWUS43 KDVN 201751 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1251 PM CDT THU MAR 20 2008 ...SIGNIFICANT WINTER STORM LATE TONIGHT AND FRIDAY... .A STRONG...BUT FAST MOVING STORM WILL IMPACT THE REGION TONIGHT THROUGH FRIDAY. RAIN WILL CHANGE TO SNOW BY MIDNIGHT TONIGHT GENERALLY ALONG AND NORTH OF HIGHWAY 20 IN IOWA AND ILLINOIS. AFTER MIDNIGHT...HEAVY SNOW ACCUMULATIONS WILL BE LIKELY...ALONG WITH SCATTERED THUNDER OCCURRING WITH THE HEAVY SNOW. TOTAL SNOWFALL AMOUNTS OF 4 TO 8 INCHES ARE EXPECTED IN THE WARNED AREA WITH LOCALLY HIGHER AMOUNTS POSSIBLE WITH EXTENDED THUNDER-SNOW BY FRIDAY EVENING IN NORTHEAST IOWA AND NORTHWEST ILLINOIS. IAZ051-065-201900- /O.CAN.KDVN.WS.A.0006.080321T0600Z-080322T0000Z/ BENTON-CEDAR- INCLUDING THE CITIES OF...VINTON...TIPTON 1251 PM CDT THU MAR 20 2008 ...WINTER STORM WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS CANCELLED THE WINTER STORM WATCH. SNOW AND SLEET WILL BE POSSIBLE LATE TONIGHT THROUGH FRIDAY. ACCUMULATIONS OF SNOW AND SLEET SHOULD REMAIN WELL BELOW 3 INCHES...WITH MOST SPOTS SEEING AND INCH OR LESS THROUGH FRIDAY AFTERNOON. $$ IAZ040>042-054-ILZ001-002-007-210300- /O.CON.KDVN.WS.W.0005.080321T0600Z-080322T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-JACKSON-JO DAVIESS-STEPHENSON-CARROLL- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... MAQUOKETA...GALENA...FREEPORT...MOUNT CARROLL 1251 PM CDT THU MAR 20 2008 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY. SNOW...POSSIBLY MIXED WITH SLEET AND RAIN INITIALLY...WILL DEVELOP LATE TONIGHT AND CONTINUE FRIDAY. THE SNOW MAY BE HEAVY AT TIMES... PRODUCING LOW VISIBILITIES AND ACCUMULATIONS OF 4 TO 8 INCHES... WITH ISOLATED HIGHER AMOUNTS POSSIBLE. THUNDER-SNOW IS POSSIBLE AT TIMES LATE TONIGHT AND INTO FRIDAY MORNING WITH RAPID SNOW ACCUMULATIONS OF 1 TO 2 INCHES AN HOUR. TEMPERATURES WILL FALL TO AROUND FREEZING ALLOWING FOR ROADWAYS TO BECOME SNOW AND ICE COVERED. A WINTER STORM WARNING MEANS 6 TO 8 INCHES OR MORE OF SNOW FALLING AT INTENSE RATES OF 1-2 INCHES PER HOUR...COMBINED WITH STRONG WINDS AND POSSIBLY...SLEET...AND/OR FREEZING RAIN IS EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY DANGEROUS OR IMPOSSIBLE...SO ONLY TRAVEL IN AN EMERGENCY AND TAKE YOUR WINTER SURVIVAL KIT. $$ IAZ052-053-066-ILZ009-210300- /O.UPG.KDVN.WS.A.0006.080321T0600Z-080322T0000Z/ /O.NEW.KDVN.WW.Y.0008.080321T0600Z-080322T0000Z/ LINN-JONES-CLINTON-WHITESIDE- INCLUDING THE CITIES OF...CEDAR RAPIDS...ANAMOSA...CLINTON... STERLING...ROCK FALLS 1251 PM CDT THU MAR 20 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A COMBINATION OF SNOW...SLEET AND RAIN IS EXPECTED LATE TONIGHT AND FRIDAY. THE THREAT AREA IS MAINLY NORTH OF A LINE FROM CENTRAL CITY...TO ANAMOSA...TO CLINTON IOWA...THROUGH STERLING ILLINOIS. PERIODS OF THUNDER-SNOW AND THUNDER-SLEET ARE ALSO POSSIBLE. SNOW AND SLEET AMOUNTS OF 2 TO 5 INCHES IS POSSIBLE IN NORTHERN SECTIONS OF THE ADVISORY COUNTIES...WHILE ONLY 1 TO 3 INCHES IS EXPECTED IN SOUTHERN SECTIONS OF THESE COUNTIES. THE CITIES OF CEDAR RAPIDS AND CLINTON IOWA MAY EXPERIENCE ONLY LIGHT AMOUNTS OF SNOW AND SLEET. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET... AND/OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND BE CAREFUL WHILE DRIVING. $$ ERVIN
000 WWUS43 KDVN 210255 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 955 PM CDT THU MAR 20 2008 ...SIGNIFICANT WINTER STORM LATE TONIGHT AND FRIDAY... .A STRONG...FAST MOVING EARLY SPRING STORM WILL IMPACT THE REGION TONIGHT THROUGH FRIDAY. RAIN SHOWERS WILL DEVELOP AFTER MIDNIGHT...CHANGING TO SNOW BY BY FRIDAY MORNING GENERALLY ALONG AND NORTH OF HIGHWAY 20 IN IOWA AND ILLINOIS. PERIODS OF HEAVY WET SNOW WILL BE POSSIBLE TOWARD SUNRISE WITH ISOLATED THUNDERSTORMS RESULTING IN HEAVY SNOWFALL RATES AND SLEET. TOTAL SNOWFALL AMOUNTS OF 4 TO 8 INCHES ARE EXPECTED IN THE WARNED AREA BY FRIDAY EVENING IN NORTHEAST IOWA AND NORTHWEST ILLINOIS. IAZ040>042-054-ILZ001-002-007-211100- /O.CON.KDVN.WS.W.0005.080321T0600Z-080322T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-JACKSON-JO DAVIESS-STEPHENSON-CARROLL- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... MAQUOKETA...GALENA...FREEPORT...MOUNT CARROLL 955 PM CDT THU MAR 20 2008 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY. RAIN WILL DEVELOP AFTER MIDNIGHT...THEN CHANGE TO SNOW BY MORNING. THE PRECIPITATION MAY BE MIXED WITH SLEET AT TIMES. SNOW WILL CONTINUE FRIDAY AND MAY BE HEAVY AT TIMES...PRODUCING LOW VISIBILITIES AND ACCUMULATIONS OF 4 TO 8 INCHES BY FRIDAY EVENING. THERE IS THE POTENTIAL FOR THUNDER ACCOMPANYING THE SNOW LATE TONIGHT INTO FRIDAY MORNING...WHICH WOULD WOULD PRODUCE HEAVY SNOWFALL RATES WITH ACCUMULATIONS UP TO 1 TO 2 INCHES PER HOUR. TEMPERATURES WILL FALL TO AROUND FREEZING CAUSING ROADWAYS TO BECOME SNOW AND ICE COVERED. A WINTER STORM WARNING MEANS 6 TO 8 INCHES OR MORE OF SNOW...COMBINED WITH STRONG WINDS AND POSSIBLY...SLEET...AND/OR FREEZING RAIN IS EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE.ONLY TRAVEL IN AN EMERGENCY AND TAKE YOUR WINTER SURVIVAL KIT. $$ IAZ052-053-066-ILZ009-211100- /O.CON.KDVN.WW.Y.0008.080321T0600Z-080322T0000Z/ LINN-JONES-CLINTON-WHITESIDE- INCLUDING THE CITIES OF...CEDAR RAPIDS...ANAMOSA...CLINTON... STERLING...ROCK FALLS 955 PM CDT THU MAR 20 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY. A COMBINATION OF SNOW...SLEET AND RAIN WILL DEVELOP AFTER MIDNIGHT AND CONTINUE THROUGH FRIDAY AFTERNOON. THE THREAT AREA IS MAINLY NORTH OF A LINE FROM CENTRAL CITY...THROUGH ANAMOSA AND LINTON...TO STERLING ILLINOIS. THERE IS THE POTENTIAL FOR ISOLATED THUNDERSTORMS...WHICH MAY PRODUCE PERIODS OF HEAVY SNOW AND SLEET LATE TONIGHT AND EARLY FRIDAY. SNOW AND SLEET ACCUMULATIONS OF 2 TO 5 INCHES ARE POSSIBLE ACROSS NORTHERN SECTIONS OF THE ADVISORY COUNTIES. SNOW AND SLEET AMOUNTS TO THE SOUTH ARE EXPECTED TO BE IN THE RANGE OF 1 TO 3 INCHES. THE CITIES OF CEDAR RAPIDS AND CLINTON IOWA MAY EXPERIENCE ONLY LIGHT AMOUNTS OF SNOW AND SLEET. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET... AND/OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. $$ DLS
000 WWUS43 KDVN 210843 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 343 AM CDT FRI MAR 21 2008 ...SIGNIFICANT WINTER STORM LATE TONIGHT AND FRIDAY... .A STRONG...FAST MOVING EARLY SPRING STORM WILL IMPACT THE REGION TODAY. SNOW OVER NORTHWEST ILLINOIS WILL INTENSIFY THIS MORNING. FURTHER WEST AND SOUTH...LIGHT RAIN EARLY THIS MORNING WILL CHANGE TO ALL SNOW. BY EARLY THIS EVENING...TOTAL SNOWFALL AMOUNTS OF 4 TO 8 INCHES ARE EXPECTED IN THE WARNED AREA. ISOLATED HIGHER AMOUNTS MAY BE POSSIBLE IN NORTHWEST ILLINOIS. SNOWFALL AMOUNTS WILL TAPER OFF RAPIDLY TO THE WEST AND SOUTH. IAZ040-041-211645- /O.CAN.KDVN.WS.W.0005.000000T0000Z-080322T0000Z/ /O.EXA.KDVN.WW.Y.0008.000000T0000Z-080322T0000Z/ BUCHANAN-DELAWARE- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER 343 AM CDT FRI MAR 21 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE WINTER STORM WARNING HAS BEEN CANCELLED. LIGHT RAIN WILL MIX WITH SLEET EARLY THIS MORNING...THEN CHANGE TO ALL SNOW. THE SNOW WILL CONTINUE FOR THE REST OF THE DAY. BY EARLY THIS EVENING...AMOUNTS ARE EXPECTED TO RANGE FROM 3 TO 5 INCHES NORTH OF HIGHWAY 20 TO 2 TO 4 INCHES TO THE SOUTH. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET... AND/OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND BE CAREFUL WHILE DRIVING. $$ IAZ042-054-ILZ001-002-007-211645- /O.CON.KDVN.WS.W.0005.000000T0000Z-080322T0000Z/ DUBUQUE-JACKSON-JO DAVIESS-STEPHENSON-CARROLL- INCLUDING THE CITIES OF...DUBUQUE...MAQUOKETA...GALENA... FREEPORT...MOUNT CARROLL 343 AM CDT FRI MAR 21 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. RAIN...OR A MIX OF RAIN AND SNOW...WILL CHANGE TO ALL SNOW EARLY THIS MORNING. THE SNOW MAY BE HEAVY AT TIMES AND COULD BE ACCOMPANIED BY SOME THUNDER LATE THIS MORNING AND EARLY THIS AFTERNOON. SNOWFALL AMOUNTS OF 4 TO 8 INCHES ARE POSSIBLE. ISOLATED HEAVIER AMOUNTS MAY OCCUR IN NORTHWEST ILLINOIS. A WINTER STORM WARNING MEANS 6 TO 8 INCHES OR MORE OF SNOW... COMBINED WITH STRONG WINDS AND POSSIBLY...SLEET...AND/OR FREEZING RAIN IS EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE.ONLY TRAVEL IN AN EMERGENCY AND TAKE YOUR WINTER SURVIVAL KIT. $$ IAZ052-053-066-ILZ009-211645- /O.CON.KDVN.WW.Y.0008.000000T0000Z-080322T0000Z/ LINN-JONES-CLINTON-WHITESIDE- INCLUDING THE CITIES OF...CEDAR RAPIDS...ANAMOSA...CLINTON... STERLING...ROCK FALLS 343 AM CDT FRI MAR 21 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. LIGHT RAIN WILL CHANGE TO SNOW BY MID MORNING...WITH SNOW CONTINUING THROUGH THE AFTERNOON THEN TAPERING OFF TO FLURRIES EARLY THIS EVENING. THERE WILL BE A SHARP GRADIENT OF SNOW ACCUMULATIONS. THE NORTHERN SECTIONS OF THE COUNTIES IN THE ADVISORY COULD SEE 2 TO 4 INCHES OF SNOW BY EARLY THIS EVENING...WHILE THE SOUTHERN SECTIONS MAY ONLY SEE AN INCH OR LESS. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET... AND/OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. $$ 12/DLF
000 WWUS43 KDVN 210846 CCA WSWDVN URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 345 AM CDT FRI MAR 21 2008 ...WINTER STORM MOVING IN TODAY... .A STRONG...FAST MOVING EARLY SPRING STORM WILL IMPACT THE REGION TODAY. SNOW OVER NORTHWEST ILLINOIS WILL INTENSIFY THIS MORNING. FURTHER WEST AND SOUTH...LIGHT RAIN EARLY THIS MORNING WILL CHANGE TO ALL SNOW. BY EARLY THIS EVENING...TOTAL SNOWFALL AMOUNTS OF 4 TO 8 INCHES ARE EXPECTED IN THE WARNED AREA. ISOLATED HIGHER AMOUNTS MAY BE POSSIBLE IN NORTHWEST ILLINOIS. SNOWFALL AMOUNTS WILL TAPER OFF RAPIDLY TO THE WEST AND SOUTH. IAZ040-041-211700- /O.CAN.KDVN.WS.W.0005.000000T0000Z-080322T0000Z/ /O.EXA.KDVN.WW.Y.0008.000000T0000Z-080322T0000Z/ BUCHANAN-DELAWARE- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER 345 AM CDT FRI MAR 21 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE WINTER STORM WARNING HAS BEEN CANCELLED. LIGHT RAIN WILL MIX WITH SLEET EARLY THIS MORNING...THEN CHANGE TO ALL SNOW. THE SNOW WILL CONTINUE FOR THE REST OF THE DAY. BY EARLY THIS EVENING...AMOUNTS ARE EXPECTED TO RANGE FROM 3 TO 5 INCHES NORTH OF HIGHWAY 20 TO 2 TO 4 INCHES TO THE SOUTH. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET... AND/OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND BE CAREFUL WHILE DRIVING. $$ IAZ042-054-ILZ001-002-007-211700- /O.CON.KDVN.WS.W.0005.000000T0000Z-080322T0000Z/ DUBUQUE-JACKSON-JO DAVIESS-STEPHENSON-CARROLL- INCLUDING THE CITIES OF...DUBUQUE...MAQUOKETA...GALENA... FREEPORT...MOUNT CARROLL 345 AM CDT FRI MAR 21 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. RAIN...OR A MIX OF RAIN AND SNOW...WILL CHANGE TO ALL SNOW EARLY THIS MORNING. THE SNOW MAY BE HEAVY AT TIMES AND COULD BE ACCOMPANIED BY SOME THUNDER LATE THIS MORNING AND EARLY THIS AFTERNOON. SNOWFALL AMOUNTS OF 4 TO 8 INCHES ARE POSSIBLE. ISOLATED HEAVIER AMOUNTS MAY OCCUR IN NORTHWEST ILLINOIS. A WINTER STORM WARNING MEANS 6 TO 8 INCHES OR MORE OF SNOW... COMBINED WITH STRONG WINDS AND POSSIBLY...SLEET...AND/OR FREEZING RAIN IS EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE.ONLY TRAVEL IN AN EMERGENCY AND TAKE YOUR WINTER SURVIVAL KIT. $$ IAZ052-053-066-ILZ009-211700- /O.CON.KDVN.WW.Y.0008.000000T0000Z-080322T0000Z/ LINN-JONES-CLINTON-WHITESIDE- INCLUDING THE CITIES OF...CEDAR RAPIDS...ANAMOSA...CLINTON... STERLING...ROCK FALLS 345 AM CDT FRI MAR 21 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. LIGHT RAIN WILL CHANGE TO SNOW BY MID MORNING...WITH SNOW CONTINUING THROUGH THE AFTERNOON THEN TAPERING OFF TO FLURRIES EARLY THIS EVENING. THERE WILL BE A SHARP GRADIENT OF SNOW ACCUMULATIONS. THE NORTHERN SECTIONS OF THE COUNTIES IN THE ADVISORY COULD SEE 2 TO 4 INCHES OF SNOW BY EARLY THIS EVENING...WHILE THE SOUTHERN SECTIONS MAY ONLY SEE AN INCH OR LESS. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET... AND/OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. $$ 12/DLF
000 WWUS43 KDVN 211449 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 949 AM CDT FRI MAR 21 2008 ...WINTER STORM CONDITIONS NO LONGER EXPECTED... .A WINTER STORM WILL IMPACT AREAS OF MINNESOTA...WISCONSIN...AND NORTHEAST ILLINOIS TODAY. ONLY LIGHT AMOUNTS OF SNOW AND SLEET CAN BE EXPECTED ACROSS NORTHWEST ILLINOIS AND NORTHEAST IOWA. IAZ042-054-ILZ001-002-007-211600- /O.CAN.KDVN.WS.W.0005.000000T0000Z-080322T0000Z/ DUBUQUE-JACKSON-JO DAVIESS-STEPHENSON-CARROLL- INCLUDING THE CITIES OF...DUBUQUE...MAQUOKETA...GALENA... FREEPORT...MOUNT CARROLL 949 AM CDT FRI MAR 21 2008 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS CANCELLED THE WINTER STORM WARNING. LIGHT SNOW AND SLEET CAN BE EXPECTED AT TIMES TODAY. HEAVY SNOW ACCUMULATIONS ARE NOT EXPECTED. $$ IAZ040-041-052-053-066-ILZ009-211600- /O.CAN.KDVN.WW.Y.0008.000000T0000Z-080322T0000Z/ BUCHANAN-DELAWARE-LINN-JONES-CLINTON-WHITESIDE- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER... CEDAR RAPIDS...ANAMOSA...CLINTON...STERLING...ROCK FALLS 949 AM CDT FRI MAR 21 2008 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS CANCELLED THE WINTER WEATHER ADVISORY. CLOUDY AND BREEZY WEATHER CAN BE EXPECTED TODAY...ALONG WITH PATCHY DRIZZLE OR LIGHT SNOW AND RAIN SHOWERS. NO SNOW ACCUMULATION IS EXPECTED. $$ ERVIN
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this winter storm warning went out at Mar 20, 3:10 AM CDT, 53 minutes earlier.
Area forecast discussion, Mar 20, 3:10 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
310 AM CDT THU MAR 20 2008
.SYNOPSIS...
ELEVATED LOBE OF MID CLOUDS MOVING INTO NORTHWEST SECTIONS OF
FORECAST AREA WITH SOME SPRINKLES AND FLURRIES NORTH IN CENTRAL IOWA
ON WESTERN SIDE OF CLOUDS. TRENDS SUPPORT PRECIPITATION TO DISSIPATE
AS MOVES INTO REGION DUE TO LARGE SCALE SUBSIDENCE. UPSTREAM
ANALYSIS SUPPORT PARTLY CLOUDY SKIES NEXT 12-24 AHEAD OF
DEVELOPING STORM SYSTEM IN HIGH PLAINS. INITIALIZATION AT 06Z
SUPPORTS SYSTEM AS STRONG OR STRONGER THAN ALL 00Z RUNS WITH HI-RES
ECMWF CLOSEST ON STRENGTH AND LOCATION. NAM-WRF...AS NORMAL IS
ALMOST USELESS...AGAIN.
&&
.SHORT TERM...TODAY...
BLEND OF PERSISTENCE AND GFS LOW LEVEL THERMAL FIELDS USED FOR MAX
TEMPERATURES IN MID TO UPPER 40S NORTH WITH LOWER TO MID 50S SOUTH
FOR A DECENT GRADIENT. IF ENOUGH SUNSHINE FAR SW SECTIONS COULD
SEE SOME PLEASANT UPPER 50 HIGHS. LIGHT WIND ALSO TO MAKE FOR A
COMFORTABLE DAY. ..NICHOLS..
.LONG TERM...TONIGHT THROUGH WEDNESDAY...
FOCUS THIS PERIOD IS ON EXPECTED HISTORICAL (CLIMATOLOGICALLY
SPEAKING) WINTER STORM TO AFFECT PORTIONS OF OUR CWA TONIGHT AND
FRIDAY. ECMWF MODEL ALL ALONG HAS SHOWN THE POTENTIAL FOR A WINTER
STORM AND NOW NAM/GFS HAVE EVEN SHOWN A SOUTHWARD TREND COMPARED TO
PREVIOUS RUNS. THIS LEADS TO A HIGH CONFIDENCE FORECAST. WATER VAPOR
MOVIE LOOP SHOWS VIGOROUS SYSTEM IN THE PAC NW/NORTHERN ROCKIES
WHICH INDUCES CYCLOGENESIS IN THE CENTRAL PLAINS WHICH THEN MOVES
EASTWARD ACROSS MISSOURI TONIGHT AND FRIDAY. SURFACE WINDS HAVE
TURNED SOUTHERLY IN THE PLAINS WHICH WILL START TO INCREASE MOISTURE
LEVELS. BOTTOM LINE IS WE HAVE SEVERAL FACTORS TO SUPPORT UPGRADING
WATCH TO A WARNING FOR AREAS ROUGHLY NEAR HIGHWAY 20. VERY TIGHT
BAROCLINIC ZONE...STRONG LIFT AND SIGNIFICANT EVIDENCE OF ELEVATED
CONVECTION POTENTIAL TONIGHT INTO FRIDAY. THE LATEST ECMWF MODEL ALSO
INCREASED QPF AMOUNTS. SPECIFIC HUMIDITY LEVELS ALSO INCREASE TO OVER
3-4 G/KG. THIS ALL IMPLIES SNOWFALL AMOUNTS OF 5-10 INCHES WITH
ISOLATED HIGHER AMOUNTS POSSIBLE WITH CONVECTION. IN ADDITION...WINDS
BLOWING AT 20-30 MPH WITH HIGHER GUSTS WILL CREATE VERY LOW
VISIBILITIES. ANY CONVECTION WOULD CAUSE SNOWFALL RATES OF 2+ INCHES
PER HOUR. OF COURSE IN THESE TYPE SITUATIONS THE HEAVY SNOW BAND MAY
BE QUITE NARROW SO THIS WILL HAVE TO BE MONITORED. LATER SHIFTS
SHOULD ASSESS DRIFTING AND BLOWING SNOW POTENTIAL FRIDAY MORNING.
WILL ISSUE A WINTER STORM WATCH FOR COUNTIES JUST SOUTH OF WARNING
AREA FOR A MIX OF ICE...SNOW AND SLEET. CONFIDENCE IS LOWER HERE AS
FAR AS REACHING WARNING CRITERIA...THUS WILL ALERT DAY SHIFT FOR
FURTHER EVALUATION. FARTHER SOUTH JUST RAIN.
DUE TO FOCUSING ON THIS STORM...WE MADE NO CHANGE TO THE GRIDS FOR
THE WEEKEND AND EARLY NEXT WEEK. LATER SHIFTS SHOULD ASSESS RAIN AND
SNOW AMOUNT IMPACTS ON AREA RIVERS SINCE MOST ARE VERY HIGH ALREADY.
HISTORICAL (CLIMATOLOGICALLY) SIGNIFICANCE...DUBUQUE IOWA NEEDS ONLY
4.4 INCHES OF SNOW TO MAKE THIS THE SNOWIEST WINTER SEASON ON RECORD
WHICH RECORDS GO BACK AS FAR AS 1873. CURRENTLY DBQ HAS 71.4 INCHES
OF SNOW THIS SEASON WITH THE RECORD 75.7 INCHES DURING THE 1961-62
SEASON. ..HAASE/NICHOLS..
&&
.AVIATION...
VFR CONDITIONS INTO MID EVENING WITH SOME SCT/BKN PERIODS MID CLOUDS
OF 8-15,000 FEET AGL. LIGHT WINDS AND VSBYS AOA 7 MILES TO MAKE FOR
GOOD FLYING CONDITIONS FOR TAKEOFF AND LANDINGS WITH LIMITED BL
TURBULENCE. AFTER 03Z...OR 9 PM...SKIES TO BECOME CLOUDY WITH AREAS
OF RAIN AT BRL AND MLI AND CID UNTIL 06-09Z WITH INTERMITTENT MVFR
CONDITIONS. FLYING CONDITIONS TO RAPIDLY DETERIORATE 09Z-12Z WITH
IFR/LIFR IN SNOW/SLEET/RAIN/THUNDER AT CID AND DBQ AND RAIN/THUNDER
AT MLI. AT BRL...PERIODS OF RAIN WITH MVFR CONDITIONS EXPECTED. WINDS
AT CID AND DBQ TO BECOME EAST AND BLUSTERY AT 20 TO 30 MPH AFTER 09Z
ALSO AND 15 TO 25 MPH AT MLI. ..NICHOLS..
&&
.HYDROLOGY...
MINOR TO MODERATE FLOODING CONTINUES ON MOST TRIBUTARIES WITH FLOOD
WARNINGS IN EFFECT ON 7 FORECAST POINTS. WATER LEVELS TO REMAIN
HIGH MOST LOCATIONS NEXT SEVERAL DAYS AS WATER CONTINUES TO FLOW
SOUTH FROM SNOW MELT TO THE NORTH. RIVER LEVELS MAY RISE AGAIN
BY WEEKEND DEPENDING ON AMOUNTS OF RAIN AND SNOW THURSDAY NIGHT AND
FRIDAY WITH ADDITIONAL WARNINGS FOR HIGHER WATER LEVELS MANY POINTS
FOR DAY SHIFT TO EVALUATE. ..NICHOLS..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WINTER STORM WARNING FROM 1 AM FRIDAY MORNING THROUGH 7 PM
FRIDAY EVENING FOR BUCHANAN-DELAWARE-DUBUQUE-JACKSON.
WINTER STORM WATCH FROM 1 AM FRIDAY MORNING THROUGH 7 PM
FRIDAY EVENING FOR BENTON-CEDAR-CLINTON-JONES-LINN.
IL...WINTER STORM WARNING FROM 1 AM FRIDAY MORNING THROUGH 7 PM
FRIDAY EVENING FOR CARROLL-JO DAVIESS-STEPHENSON.
WINTER STORM WATCH FROM 1 AM FRIDAY MORNING THROUGH 7 PM
FRIDAY EVENING FOR WHITESIDE.
MO...NONE.
&&
NICHOLS/HAASEHazardous weather outlook, Mar 19, 2:52 PM CDT, 13 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 252 PM CDT WED MAR 19 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-200900- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 252 PM CDT WED MAR 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT MINOR TO MODERATE FLOODING CONTINUES ON MANY TRIBUTARY RIVERS IN EASTERN IOWA...NORTHWEST ILLINOIS AND EXTREME NORTHEAST MISSOURI. SEVERAL RIVER FLOOD WARNINGS ARE IN EFFECT FOR MINOR TO MODERATE FLOODING. MORE DETAILED INFORMATION CAN BE FOUND IN THE LATEST FLOOD STATEMENT PRODUCTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STORM SYSTEM WILL MOVE THROUGH THE REGION THURSDAY NIGHT AND FRIDAY. A WINTER STORM WATCH IS IN EFFECT FOR LOCATIONS ALONG AND NORTH OF HIGHWAY 20 IN IOWA...AS WELL AS AREAS NORTH OF HIGHWAY 30 IN ILLINOIS. THERE IS THE POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS GREATER THAN 6 INCHES IN THE WATCH AREA. FARTHER SOUTH...ACCUMULATIONS WILL BE LIGHTER...WITH UNDER AN INCH...OR NO SNOW AT ALL SOUTH OF INTERSTATE 80. IN ADDITION...WITH THE RAIN AND SNOW...EMBEDDED THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT...WHICH MAY BRING ISOLATED HEAVY RAIN TOTALS OVER ONE HALF INCH...AND LOCALLY HIGHER SNOW TOTALS POSSIBLE. THUNDERSTORMS SHOULD NOT BE SEVERE. LONGER RANGE SIGNALS SUGGEST YET ANOTHER STORM SYSTEM MAY IMPACT THE REGION ABOUT TUESDAY OF NEXT WEEK WITH MORE SNOW AND RAIN. STAY TUNED TO LATER FORECASTS AND STATEMENTS FOR MORE SPECIFICS CONCERNING THESE EVENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. HAASE/NICHOLS/ERVIN
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:54 PM CDT | River Flood Advisory | DVN | Buchanan, Linn | 25 hr |
| Mar 20, 4:03 AM CDT | Winter Storm Watch | DVN | Benton, Cedar, Clinton, Jones, Linn | 9 hr |
| Mar 20, 12:51 PM CDT | Winter Weather Advisory | DVN | Buchanan, Clinton, Delaware, Jones, Linn | 21 hr |
Nearby
Winter Storm Warnings in Iowa, 2008Winter Storm Warnings in Illinois, 2008Every winter storm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.